# SDR SIMA200218411

- Difficulty date: July 1, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND DENT ON FUSELAGE UNDER RIGHT ENGINE FRAME 65, 66, 57, STRINGER 14R.  DENT WAS REPAIRED IAW EO NR EM-53MR-391 PART A.  (M)
